# SDR UIEA200700050

- Difficulty date: January 31, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 96,210 hours, 19,219 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B079341063
- Condition: Cracked
- Location: Bs 260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/DECK STA 260 RBL90 FLOORBEAM UPPER CHORD FOUND CRACKED.  REPAIRED ACCOMPLISHEED AS PER BOEING SR ID NR 1-273725179 AND FAA FORM 8100-9.
